×

zbMATH — the first resource for mathematics

A variational problem for random Young tableaux. (English) Zbl 0363.62068

MSC:
62L20 Stochastic approximation
PDF BibTeX XML Cite
Full Text: DOI
References:
[1] Baer, R.M; Brock, P, Natural sorting over permuation spaces, Math. comp., 22, 385-510, (1968)
[2] Billingsley, P, Convergence of probability measures, (1968), Wiley New York · Zbl 0172.21201
[3] Hammersley, J.M, A few seedlings of research, (), 345-394 · Zbl 0236.00018
[4] Hardy, G.H; Wright, E.M, An introduction to the theory of numbers, (1954), Oxford Univ. Press London · Zbl 0058.03301
[5] Kingman, J.F.C, Subadditive ergodic theory, Ann. prob., 1, 883-899, (1973) · Zbl 0311.60018
[6] Littlewood, D.E, The theory of group characters and matrix representations of groups, (1950), Oxford Univ. Press London · Zbl 0038.16504
[7] Schensted, C, Longest increasing and decreasing subsequences, Canad. J. math., 13, 179-191, (1961) · Zbl 0097.25202
[8] Titchmarsh, E.C, Introduction to the theory of Fourier integrals, (1937), Oxford Univ. Press London · Zbl 0017.40404
[9] Frame, J.S; Robinson, G.de V; Thrall, R.M, The hook graphs of the symmetric group, Canad. J. math., 6, 316-324, (1954) · Zbl 0055.25404
[10] Bivins, R.L; Metropolis, N; Stein, P.R; Wells, M.B, Characters of the symmetric groups of degree 15 and 16, Math. comp., 8, 212-216, (1954) · Zbl 0056.25801
[11] \scJ. McKay, The largest degrees of irreducible characters of the symmetric group, Math. Comp., to appear. · Zbl 0345.20011
[12] Greene, C, An extension of Schensted’s theorem, Advances in math., 14, 254-265, (1974) · Zbl 0303.05006
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.